MAUDE Adverse Event Report: NATUS NEUROLOGY, INCORPORATED ELITE PROBE; ELITE 3MHZ PROBE

NATUS NEUROLOGY, INCORPORATED ELITE PROBE; ELITE 3MHZ PROBE
Model Number X1L001
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Based on risk assessment conducted may 25, 2017, it was determined that there is a risk of injury if the malfunction were to recur.There have been no reported injuries.Reference field corrective action number: 3010611950/06/09/2017/001-r.
 
Event or Problem Description
Excessive static noise observed in elite probe.

Brand Name
ELITE PROBE
Common Device Name
ELITE 3MHZ PROBE
Manufacturer (Section D)
NATUS NEUROLOGY, INCORPORATED
3150 pleasant view road
middleton WI 53562
MDR Report Key6656761
Report Number3010611950-2017-00027
Device Sequence Number1150569
Product Code JAF
UDI-Device Identifier00382830028233
UDI-Public00382830028233
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX1L001
Device Catalogue NumberN300
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2017
Initial Report FDA Received Date06/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;